Ohio, 2023

Tornadoes and Flooding in Ohio, March 3, 2023

March 3, 2023 · NWS ILN · 22 events in 12 counties and zones

Showers and scattered thunderstorms developed during the afternoon hours ahead of a strong low pressure system moving through the Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$1.7 million
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Showers and scattered thunderstorms developed during the afternoon hours ahead of a strong low pressure system moving through the Ohio Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 3, 1:20 PM EST, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 3, 1:20 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
120 PM EST Fri Mar 3 2023

.SYNOPSIS...
A strong low pressure system will track across the Ohio Valley
today and into the Great Lakes tonight. Widespread rainfall,
damaging gusty winds, and thunderstorms are expected with this
system throughout the day and into tonight. As the system
departs, high pressure returns for the weekend with dry
conditions.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread showers continue to push north across the area with
persistent rainfall leading to some minor flooding issues across
western counties.

Strongly forced showers and thunderstorms area approaching from
the southwest in two bands with the second band being the one
of highest concern. This will be in conjunction with a narrow
band of instability that is translating northeast. This
continues to have the potential to be a higher end severe
weather event with the possibility of 70+ mph thunderstorm gusts
as well as tornadoes.

High wind warning was expanded into south central Ohio. This is
for post convective winds heading into the evening. Looks like
there could be a 2-4 hour period of 50+ kt wind gusts as
mixing/steepening lapse rates tap in to the core of an intense
low level jet.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Deep surface low to track northeast thru Ohio this evening and
into the Great Lake overnight. Strongest synoptic winds look to
arrive as the system wraps up after the cold front moves thru
the area this evening. Strong low level cold air advection in
the wake of the cold front will result in northwest sustained
winds of 20-30 MPH with gusts up to 50 MPH possible. Have
continued wind Advisory for entire area thru 4 AM Saturday
with the strongest winds expected this evening. Precipitation
decreases from west to east tonight as the system departs.

The winds begin to decrease late tonight into Saturday morning.
Overnight lows fall into the 30s area wide.

Surface high pressure build into the area Saturday offering dry
weather. Clouds will give way to increasing sunshine with highs
ranging from the upper 40s northwest to the mid 50s southeast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
High pressure centered over the Ohio Valley will exit to the east on
Monday allowing southerly flow and well above normal temperatures.
The next low pressure system will scoot east across the Great Lakes
Monday night sending a cold front through the forecast area.
Developing longwave trough over the eastern United States will
continue to provide cooler (more seasonal) temperatures into
Wednesday and Thursday. Due to a significant spread in the guidance
toward the end of the period, precipitation chances are uncertain.
Have stayed with the blend's chance of precipitation on Thursday due
to a potential system tracking to our south.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Strong low level winds will persist across the area for the
first part of the period. This will keep low level wind shear at
the terminals until winds veer and start to mix a bit higher. At
that point, winds will become very gusty. These very gusty winds
will continue to veer to the west northwest tonight and then
gradually diminish after 06Z. Gusts will then end after 12Z.

While there could be some breaks in precipitation, showers will
continue to prevail. An intense line of thunderstorms to the
southwest of the area is expected to affect KCVG/KLUK and may
get as far northeast as KILN during the early part of the
period. Once this passes, expect precipitation to diminish
substantially.

IFR ceilings will lift to MVFR once the winds shift to
southerly. There could even be a brief period of VFR. MVFR
ceilings will persist through much of the period. Ceilings will
likely drop to IFR at KDAY and that is not out of the question
as some of the other terminals. Clouds will start to scatter
late in the TAF period.

.OUTLOOK...MVFR ceilings are possible Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through late tonight for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
     Wind Advisory until 4 AM EST Saturday for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077.
     High Wind Warning until 4 AM EST Saturday for OHZ078>082-088.
KY...Flood Watch through late tonight for KYZ089>100.
     High Wind Warning until 4 AM EST Saturday for KYZ089>100.
IN...Flood Watch through late tonight for INZ050-058-059-066-
     073>075-080.
     Wind Advisory until 4 AM EST Saturday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...JDR
NEAR TERM...
SHORT TERM...AR
LONG TERM...
AVIATION...
Hazardous weather outlook, Mar 3, 12:52 PM EST, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1252 PM EST Fri Mar 3 2023

OHZ026-034-035-042>046-051>056-065-041800-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-Fairfield-
1252 PM EST Fri Mar 3 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-OHZ060>064-070>074-041800-
Wayne-Fayette IN-Union IN-Franklin IN-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Butler-Warren-Clinton-Ross-Hocking-
1252 PM EST Fri Mar 3 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

In addition, there is the potential for severe thunderstorms today.
These storms may produce damaging straight line winds. The greatest
threat for severe thunderstorms is between 3 pm and 7 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ089>100-OHZ078>082-088-041800-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Clermont-Brown-Highland-Adams-Pike-Scioto-
1252 PM EST Fri Mar 3 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

In addition, there is the potential for severe thunderstorms today.
These storms may produce damaging straight line winds. Isolated
tornadoes are also possible. The greatest threat for severe
thunderstorms is between 2 pm and 6 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ073>075-080-OHZ077-041800-
Ripley-Dearborn-Ohio-Switzerland-Hamilton-
1252 PM EST Fri Mar 3 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

This Hazardous Weather Outlook is for Southeast Indiana and
Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

In addition, there is the potential for severe thunderstorms today.
These storms may produce damaging straight line winds. Isolated
tornadoes are also possible. The greatest threat for severe
thunderstorms is between 2 pm and 6 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The radar

The Cincinnati radar (KILN), 95 km away, was scanning. The volume nearest the first event began at 20:00 UTC.

Open the radar archive at this moment

Event by event

9 flood, 9 thunderstorm wind, 4 tornado. Local standard time, as filed.

Flood, Shelby

When
March 3, 3:00 PM EST to 5:00 PM EST
Where
Shelby County, 1.43 mi W of Lockington to 0.31 mi WNW of Lockington
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.202, -84.257

High water was reported in the intersection of Fessler-Buxton and Hardin Roads.

Flood, Warren

When
March 3, 5:00 PM EST to 7:00 PM EST
Where
Warren County, 0.5 mi N of Crosswick to 1.44 mi W of Crosswick
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
39.537, -84.080

High water was reported in the Waynesville area. An 11 year old boy was killed when he fell into a flooded ditch. M11IW.

Tornado, Clermont

When
March 3, 5:05 PM EST to 5:07 PM EST
Where
Clermont County, 2.34 mi ENE of Nicholsville to 1.75 mi W of Bethel
Rating
EF0
Path length
1.29 mi
Path width
200 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
38.959, -84.128

This short-lived tornado is believed to have touched down just south of Bethel New Richmond Road. Numerous homes and outbuildings just west of Sugartree Road sustained minor siding and fascia damage. There were numerous instances of uprooted softwood and hardwood trees, including one large tree that fell on a house.

The tornado moved to the northeast, damaging additional homes and uprooting more trees on the west wide of Sugartree Road. The tornado then crossed a field and knocked down and snapped numerous hardwood trees just on the east side of Sugartree Road, south of Crane School House Road.

Further to the northeast, significant tree damage and roof damage to a home was found along Crane School House Road. Numerous hardwood trees were uprooted and snapped between Crane School House Road and State Route 125. No additional tornadic damage was observed farther to the northeast, as it is believed the tornado lifted prior to getting as far north as State Route 125.

Thunderstorm Wind, Clermont

When
March 3, 5:11 PM EST to 5:15 PM EST
Where
Clermont County, 1.75 mi ESE of Williamsburg
Measured
78 kt (90 mph) estimated gust
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
39.040, -84.020

The beginning of an enhanced area of wind damage occurred when a large tree fell on to a parked vehicle on Macedonia Road north of Bethel. The neighborhood of Concord Meadow Lane had numerous trees uprooted and damage to siding and roofing of a few houses. Additional similar damage was observed on Concord Hennings Mill Road to the east of Concord Meadow Lane. Further to the northeast, several trees were uprooted along State Route 133.

Widespread tree damage was noted on the south end of Santa Barbara Drive with numerous large hardwood trees uprooted and snapped, damaging some outbuildings. Similar damage was noted just to the northeast at the Williamsburg Junior Athletic Association Fields. Roofing material was blown off, outbuildings tipped over, and metal dugout awnings were destroyed. Soccer goals were pushed downfield and over a fence. A house across the street sustained damage to its siding. Wind speeds in the Santa Barbara Drive and athletic field areas were estimated to be around 90 miles per hour.

Thunderstorm Wind, Brown

When
March 3, 5:15 PM EST to 5:18 PM EST
Where
Brown County, 1.28 mi ENE of Crosstown
Measured
70 kt (81 mph) estimated gust
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
39.090, -83.980

The enhanced swath of wind damage is believed to have begun near the intersection of Upper Five Mile West Road and Greenbush West Road. Several structures sustained minor siding damage, with numerous trees and telephone poles snapped or uprooted in this vicinity. A large dumpster was blown 25 yards and a garage door was blown in at a residence on Greenbush West Road, along with numerous trees uprooted on the property.

A few very large trees fell onto a mobile home on Upper Five Mile West Road, creating considerable damage to the property. Damage in this area was consistent with winds of approximately 80 mph.

Thunderstorm Wind, Brown

When
March 3, 5:21 PM EST to 5:25 PM EST
Where
Brown County, 0.87 mi SW of St Martin
Measured
78 kt (90 mph) estimated gust
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
39.210, -83.890

A swath of wind damage with estimated wind speeds of 90 mph affected the area just southwest of Saint Martin. Several large trees were uprooted and snapped along Savage Road and at Chatfield College. Roofing at a few buildings on the college grounds was damaged and a house on Savage Road was significantly damaged due to a fallen tree.

Tornado, Highland

When
March 3, 5:26 PM EST to 5:40 PM EST
Where
Highland County, 1.36 mi SW of Pricetown to 2.3 mi WSW of Careytown
Rating
EF1
Path length
14.16 mi
Path width
400 yd
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
39.116, -83.818

The tornado first touched down in a field southwest of Certier Road, about three miles northeast of Buford. This tornado affected a property on Certier Road, causing significant damage to several barns, with winds estimated to 90 mph. From here, the tornado generally moved to the north-northeast.

Tree damage and minor structural damage was noted on Ruble Cemetery Road and Hollowtown Road. More significant damage was noted at a couple of properties on State Route 131. One home had an attached garage that was compromised by the wind and detached from the main structure of the house, mostly flattening the walls of the garage. Significant roof and tree damage was also found at a couple of adjacent properties. Winds here were estimated at 100 mph.

Damage north of State Route 131 was much sparser, with minor tree damage observed on Dawson Road and north of Barr Cemetery Road. A power pole was downed on Sherry Road. Overall, while the tornado did travel through mostly open fields north of State Route 131, it is likely that it weakened or briefly lifted during this time period.

A more concentrated area of damage was then observed near the intersection of Danville/Russell Road and US Route 50. While some tree damage was noted on the west side of Danville/Russell Road, more extensive damage was noted to the east. A church on the south side of US Route 50 was heavily damaged, with the majority of the east side of the roof removed. Just north of the church, an outbuilding was damaged adjacent to a stand of trees that had significant damage and snapping. Winds here were estimated at 100 mph.

Damage was again sparser north from US Route 50 until becoming more significant and widespread in Willettsville. Tree and structural damage in Willettsville was extensive, with roof damage to numerous homes and outbuildings, including one home that had a collapsed attached garage. Winds here were also estimated at 100 mph and likely over a larger area than at other locations earlier in the track of the tornado.

Minor roof and tree damage were observed as the tornado turned slightly to the right, moving northeast. A few properties had roof damage on Panhandle Road west of State Route 73. Some minor tree damage was found near State Route 73 where the tornado is believed to have dissipated.

Flood, Auglaize

When
March 3, 5:30 PM EST to 7:30 PM EST
Where
Auglaize County, 2.07 mi SW of New Hampshire to 1.05 mi WSW of Waynesfield
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.527, -83.975

High water was reported on numerous roads throughout the county.

Flood, Mercer

When
March 3, 5:30 PM EST to 7:30 PM EST
Where
Mercer County, 1.05 mi W of Philothea to 0.83 mi WNW of Philothea
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.450, -84.670

High water was reported at the intersection of Philothea and Wessel Roads.

Flood, Mercer

When
March 3, 5:30 PM EST to 7:30 PM EST
Where
Mercer County, 3.15 mi W of Celina to 3.19 mi W of Celina
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.550, -84.630

High water was reported at the intersection of Hellwarth and Mud Pike Roads.

Tornado, Highland

When
March 3, 5:35 PM EST to 5:37 PM EST
Where
Highland County, 1.74 mi N of Willettville to 2.6 mi NNE of Willettville
Rating
EF0
Path length
0.9 mi
Path width
150 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
39.275, -83.717

This short-lived tornado is believed to have touched down near Panhandle Road, just west of Wolfe Road. One house on Panhandle Road had siding damage on the east-facing wall. A shed behind another home was largely demolished, with debris strewn about a quarter mile into the field to the north-northeast.

A few homes on Wolfe Road had roof and siding damage. One home even had damage to the siding on both the east and north facing walls. Some minor tree damage was observed near a bend in Wolfe Road with no additional damage observed further to the north.

Thunderstorm Wind, Highland

When
March 3, 5:55 PM EST to 5:57 PM EST
Where
Highland County, 2.55 mi WNW of Sinking Spg
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.090, -83.420

A house roof and garage were damaged off of Hizer Road. Some trees were also downed.

Thunderstorm Wind, Highland

When
March 3, 5:55 PM EST to 5:57 PM EST
Where
Highland County, 2.14 mi E of Harriett
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.120, -83.460

A pole barn roof was blown off.

Thunderstorm Wind, Highland

When
March 3, 5:56 PM EST to 5:58 PM EST
Where
Highland County, 2.15 mi W of Sinking Spg
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.070, -83.420

A barn was knocked down. Some trees were also downed.

Thunderstorm Wind, Highland

When
March 3, 5:56 PM EST to 5:58 PM EST
Where
Highland County, 2.25 mi WNW of Sinking Spg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.080, -83.420

A house porch was damaged.

Thunderstorm Wind, Highland

When
March 3, 5:56 PM EST to 5:58 PM EST
Where
Highland County, 1.28 mi ESE of Marshall
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.140, -83.460

A home sustained roof and garage damage off of Turkey Road. Trees were also downed and a small silo and barn were damaged.

Tornado, Ross

When
March 3, 6:13 PM EST to 6:14 PM EST
Where
Ross County, 1.39 mi WNW of Frankfort to 1.5 mi ESE of Austin
Rating
EF0
Path length
0.83 mi
Path width
50 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.411, -83.202

This short-lived tornado is believed to have touched down just to the southwest of Adena Middle/High School, west of County Road 550. Several trees were uprooted along a tree line approximately 750 yards to the west of County Road 550, with additional minor tree damage closer to the road near a commercial property.

On the east side of County Road 550, several other trees were uprooted or snapped along the southern portion of Climer Lane, closest to the school grounds. A video near this location appeared to show a short-lived tornadic circulation moving approximately southwest to northeast between Climer Lane and the school grounds. Tree damage was a bit more extensive toward the southern parts of the properties on Climer Lane toward the athletic fields. Here, a concession stand suffered minor roof damage and a chain-linked fence was damaged as well.

The tornado is believed to have tracked a bit further to the northeast, damaging a barn/outbuilding structure near the cul-de-sac of Climer Lane before dissipating.

Thunderstorm Wind, Ross

When
March 3, 6:28 PM EST to 6:35 PM EST
Where
Ross County, 3.25 mi SW of Mooresville
Measured
70 kt (81 mph) estimated gust
Property damage
$100,000
Reported by
Trained Spotter
Coordinates
39.304, -82.920

Widespread tree and powerline damage was reported from Chillicothe to about 6 miles southeast of Chillicothe. Several buildings also had shingles blown off and a semi was blown over on U.S. 35.

Flood, Franklin

When
March 3, 6:30 PM EST to 8:30 PM EST
Where
Franklin County, 2.61 mi NW of Shadeville to 2.83 mi NNW of Shadeville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.860, -83.030

High water was reported along State Route 104.

Flood, Madison

When
March 3, 6:30 PM EST to 8:30 PM EST
Where
Madison County, 2.14 mi WNW of Newport to 2.81 mi SSW of Summerford
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.845, -83.505

High water was reported along several roads across the county.

Flood, Logan

When
March 3, 7:00 PM EST to 9:00 PM EST
Where
Logan County, 0.62 mi SSW of Lakeview Van Horn Ar to 0.7 mi S of Lakeview Van Horn Ar
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.492, -83.924

High water was reported on Grove Avenue.

Flood, Clark

When
March 3, 8:00 PM EST to 10:00 PM EST
Where
Clark County, 0.87 mi SE of Medway to 0.84 mi ESE of Medway
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.870, -83.990

High water was reported on Spangler Road.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flood, Warren2023-03-0311MaleIn WaterDirect

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2023Every state in 2023This day in weather historyThe tornado archive for Ohio, 2023Warnings in Ohio, March 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1074107, 1074896, 1074118, 1074124, 1074125, 1074126, 1074119, 1074108, 1074109, 1074110, 1074120, 1074898, 1074899, 1074900, 1074901, 1074902, 1074903, 1074132, 1074111, 1074112, 1074114, 1074115.